MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9279
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that minibore bi-fuse ext, 2 iv cnntr, 2ckv was damaged.The following information was provided by the initial reporter: breakage of the end of a 2-way connector in the light of the kt piccline therefore now unusable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary a sample was not available for investigation of this feedback; however the customer indicates that the male luer component was damaged whilst attempting to disconnect it from the picc.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance a lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance.Without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the reported issue.A review of the customer feedback database indicates that this is an isolated occurrence with no other similar report against the mz9279 set in the past 12 months.

Brand Name
MINIBORE BI-FUSE EXT, 2 IV CNNTR, 2CKV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10710184
Report Number9616066-2020-20144
Device Sequence Number3259614
Product Code FPA
UDI-Device Identifier50885403230620
UDI-Public50885403230620
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9279
Device Catalogue NumberMZ9279
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;